# SDR DHL2001745009

- Difficulty date: August 2, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT DOES NOT ADJUST UP OR DOWN. LUBRICATED ALL MOVING PARTS AS PER B727-200 MM 25-10-41 OPS CHECK GOOD NO DEFECTS NOTED.
